PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Fonctions complètement $Q$-additives le long des polynômes irréductibles à coefficients dans un corps fini

Volume 203 / 2022

Mireille Car, Christian Mauduit Acta Arithmetica 203 (2022), 97-136 MSC: 11T06, 11T23, 11T55. DOI: 10.4064/aa191128-5-2 Published online: 27 April 2022


Let $\mathbb F$ be a finite field with $q$ elements, ${\bf I}_{N}$ the set of monic irreducible polynomials of degree $N$ over $\mathbb F$, $Q \in \mathbb F[T]$ and $w$ an integer-valued completely $Q$-additive function. The goal of this work is to study the exponential sums $\sum _{P\in {\bf I}_{N}}\mathrm {exp}(2\pi i\alpha w(P))$ for $\alpha \in \mathbb R $. In particular, we deduce from this study a sufficient condition on $w$ under which, for any $(a, m) \in \mathbb N \times ({\mathbb N }\setminus \{0,1\})$, we have $$ {\rm Card}\, \{P\in {{\bf I}_{N} } \,; w(P)\equiv a\ ({\rm mod}\, m)\} = \frac {q^{N}}{mN} + O( q^{(1-h)N} )$$ with $0 \lt h \lt 1$.


  • Mireille CarAix-Marseille Université
    Institut de Mathématiques
    de Marseille
    CNRS, UMR 7373
    CMI, 39 rue F. Joliot-Curie
    13453 Marseille Cedex 13, France
  • Christian MauduitAix-Marseille Université
    et Institut Universitaire de France
    Institut de Mathématiques de Marseille
    CNRS, UMR 7373
    163 avenue de Luminy, Case 907
    13288 Marseille Cedex 9, France

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image